If mr. Bhupinder Kaur, MD is still around, Thank you for the reply. If you are still out there I have a question. ( Reminder: I have had a bunch of red dots maybe slightly purple on my scrotum). When I take a hot shower they appear black and even larger than normal. I have tried to look this up before. But most of the answers sound like i'ts either temporary and only needs skin ointment, Or i'ts sexual and I need a Doctor. The problem with both answers is I have had these for a long time ( At least a few year's that I have noticed) And I am not sexually active. I am afraid of doctor's ( In person anyway). And I love being around people except intimatly. I mean I like the idea, But the reality never really works for me. But my intimacy issue's are not why I am here. I am just really worried about this. But I am almost positive it cannot be sexual ( Nothing with anyone else since 1992) And I'ts a little too long running to be temporary.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.